# SDR 2002UALA00920

- Difficulty date: May 27, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 20,025 hours, 6,805 cycles
- Engine: Iae V2527A5
- Engine time: 12,803 hours, 4,391 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: AC69924
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE EXPERIENCED A HUNG START.  HPC BLEED VALVE TEST REVEALED FAILED HPC 7C  BLEED VALVE AND WEAK HPC 7A SOLENOID VALVE.  VALVES REPLACED.
